# SDR CA030228012

- Difficulty date: February 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 19,184 hours
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733
- Condition: Cracked
- Location: Exhaust
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT INTO YAM WITH POWER BACK, OIL WAS NOTED ON RT NACELLE AREA.  UPON LANDING UNEVENTFULLY, THE NR 1 CYLINDER WAS FOUND CRACKED.  THE CYLINDER WAS REPLACED WITH AN OVERHAUL UNIT AND THE AIRCRAFT RETURNED TO SERVICE.
